2019
Том 71
№ 11

All Issues

Burilko O. A.

Articles: 2
Article (Ukrainian)

On the smoothness of the Green function for the problem of bounded invariant manifolds

Burilko O. A., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 4. - pp. 570–584

We investigate the smoothness of the Green function for the problem of bounded invariant manifolds of linear extensions of dynamical systems.

Brief Communications (Ukrainian)

Separation of variables in linear extensions of dynamical systems on tori

Burilko O. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 1. - pp. 129-132

We study the problem of separation of variables in linear extensions of dynamical systems on tori.